Invariance of the Gibbs measure for the Benjamin–Ono equation
Journal of the European Mathematical Society, Tome 17 (2015) no. 5, pp. 1107-1198
Cet article a éte moissonné depuis la source EMS Press
In this paper we consider the periodic Benjemin-Ono equation.We establish the invariance of the Gibbs measure associated to this equation, thus answering a question raised in Tzvetkov [28]. As an intermediate step, we also obtain a local well-posedness result in Besov-type spaces rougher than L2, extending the L2 well-posedness result of Molinet [20].
Classification :
37-XX, 35-XX
Keywords: Benjamin–Ono equation, Gibbs measure, measure invariance, global well-posedness
Keywords: Benjamin–Ono equation, Gibbs measure, measure invariance, global well-posedness
@article{JEMS_2015_17_5_a2,
author = {Yu Deng},
title = {Invariance of the {Gibbs} measure for the {Benjamin{\textendash}Ono} equation},
journal = {Journal of the European Mathematical Society},
pages = {1107--1198},
year = {2015},
volume = {17},
number = {5},
doi = {10.4171/jems/528},
url = {http://geodesic.mathdoc.fr/articles/10.4171/jems/528/}
}
Yu Deng. Invariance of the Gibbs measure for the Benjamin–Ono equation. Journal of the European Mathematical Society, Tome 17 (2015) no. 5, pp. 1107-1198. doi: 10.4171/jems/528
Cité par Sources :